# SDR UALA2011042101945

- Difficulty date: April 21, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 49,825 hours, 6,071 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING EMERGENCY LIGHT ARE INOP.  COMMON PROBLEM.  DOOR 4L FWD EXIT, DOOR 4R AFT EXIT, MAIN GALLEY LOWER WALL FWD AND LEFT, SEATS 45L TO 54L.  REPAIRED CORRODED EMERGENCY LIGHT, WIRES AND LAMPS.
